# SDR C2XA95CL110

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: S5237640120200
- Condition: Ruptured
- Location: Fwd Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT NR 3690 - EWR-BTV - AT FL 190 ENCOUNTERED EXCESSIVE CABIN ALTITUDE, PERFORMED EMERGENCY DESCENT.  MAINTENANCE REMOVED AND REPLACED FORWARD CARGO DOOR SEAL IAW ATR JIC 52-31-40 RAI 10000-002.  OPS AND PRESSURE CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
